# SDR SWAA2022031474173

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; FWD. CORNER SCUFF PLATE IS CRACKED IN 2 PLACES. / INSTALLED NEW SCUFF PLATE PER AMM 53-11-02. TO BE LEAK CHECKED ON SWA TASK CARD 721-000-00-01.
